# SDR REXA201201046

- Difficulty date: July 4, 2012
- Submitted: July 6, 2012
- Operation: Air carrier
- Aircraft: N8980A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7980
- Aircraft time: 17,697 hours, 15,179 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: Inoperative
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT POSITION FLASHLIGHT STRAP BROKEN AND RED LED NOT FLASHING.  MAINTENANCE REPLACED BATTERY AND STRAP AND OPS CHECKED GOOD IAW AMM 25-61-00-719-801.
